T Nation

Last Ditch Effort

Here’s the deal: I got on TRT because my “dr” said it will make everything better. My total T was at 202. I have no idea about anything else, because the good dr didn’t test anything else. I have absolutely no libido. Here’s what I’ve done in 10 years:

15 Testopel pellets. Felt amazing for 6-8 weeks (great libido). Initial test after insertion, total T was ~ 800. 8 weeks later was at ~ 200. Insurance quit paying so I started taking Test Cip @ 200 EOW. Cue wet noodle. They upped it to 250 EOW for about 3 months with no change. Dr said it was anxiety and put me on Busbar. No change. I read on a forum board to have him go to every week. we did (120 EW) and within a few weeks it got a little better, but the dr put me on cialis. My sergeant stood at attention! Little by little cialis quit working. I got some T from a friend and starting dosing 200 mg EW and got a small lump. Dr called to say that free test was too high and wanted to know what I was doing. I was honest with him. He didn’t say that 200 mg was too much, however, he didn’t do anything to help me… just told me to stop with the friends stuff or he’d take me off.

During the changes in dosages/frequencies I have had Estradiol checked and it runs somewhere between 25 - 30. The dr office called one time to tell me it was high @ 32.

I now am taking Arimidex @ .5 E3D. Still no change, but I have no idea what my E2 is. I’m going to have a blood test this week.

Any suggestions that may help? I’m not far from being done with this crap. I feel terrible, anxious, tired, and no sex sucks!

Thanks for any/all advice.

If your doctor prescribe an AI because estrogen is at 32, then your doctor is an idiot! Your estrogen is likely too low and this absurd dosage, .5mg (1mg weekly) is a lot of anastrozole.

Your estrogen level is not only normal, but it is healthy. Low estrogen causes low libido and erectile problems as well as joint problems.

If you felt amazing on Testopel pellets then this tells me you will do very well on daily dosing because Testopel pellets produces a very similar hormone profile to daily injections.

1 Like

Probably very, very low, and could be why you have no libido now

1 Like

Are you self injecting or going in EOW for injections? EOW is too far apart for test C. I would switch to Weekly or better and run that for a couple months. No AI.

Get off the Buspar, it’s just another drug in the equation you don’t need.

Buspar was the ONLY thing that gave me a libido at one point.

My recommendation, find a different doc. There are are lot of really good docs/clinics that offer telemedicine, it may cost more. But hiring competent people is never cheap.

If we were sitting down over a beer to discuss there’s about what I’d recommend:
Drop the ai
Take 150-200mg/week in divided doses (2) doses.
Hold steady for 8 weeks. Get some blood work and see where you are but mainly used as a reference associated with how you feel. Work with doc to adjust as the 2 of you agree to.
Add in 5mg cialis daily. I get 90x20mg generic cialis, at walmart with goodrx for about $70, use a pill cutter to subdivide.

I have no opinion on the Buspar, don’t know anything about it. If you feel it’s helping keep it for now.

At one point… sounds like it’s not working now though.

True. But for the right person, it may.

The Dr won’t let me self inject anymore and ins wouldn’t pay for every day… not to mention… I’d rather not be a human pin cushion. No one carries Testopel anymore due to cost, however, there are places that do compounded pellets (not FDA approved and ins won’t pay.) I may try those, the only problem with pellets is that since I workout hard M-F and have a very high metabolism, the pellets are gone within 4-5 weeks.

I had no libido or erections, which is why they wanted me to try an AI.

I’ve been self injecting weekly now for about 2 years. The Dr wants me to start coming back in for them to administer (they need the ins money I guess), but they also do weekly.

I just went off the Buspar this week and tapering down the Welbutrin. Neither seemed to help with anything anyway.

I’ve been on 100mg every 3.5 days (Mon @ 7am & Thurs @7 pm) before. I ran that for about 5-6 months and still saw no difference. Then I backed it down to 60 mg E3.5D for the same duration. No difference. The crazy thing is before I got on TRT I was naturally at 202 and had no problems in the bedroom… none. Getting on TRT seems to have started it.

I’ve seen two general physicians, four nurse practitioners, 2 urologists, and 1 endo. None seem to have an answer… other than quit.

For me, TRT didn’t fix libido. I much have to act interested with a woman. I WANT to feel like I want it. LIke that blue balls feeling. Just isn’t there.

Thank god viagra and cialis work decently.

A good start.

If you’re lacking the mental desire, something you could try is proviron.

@98jeep there are so many guys like you. There must be something with the cyp that funks things up for some. Myself being one. In alot of ways the lack of desire that TRT causes has cleared my head. I’m not chasing pussy and my mind isn’t clouded when making decisions. If I could have this strength but still have libido I would be on another level.

So, here’s the deal. I took my last 120 mg shot 3 weeks ago, tapered down Buspar to nothing, tapered down Welbutrin to nothing, tapered down the AI to nothing, and started Clomid Tuesday of last week. I’m very tired now, but the crazy thing is libido/erections have come back. I’m still using 5 mg Cialis as needed, but it’s actually working… and working extremely well (I took 1 1/2 20 mg pills one time and nothing).

I find it so odd that while on TRT at different doses/frequencies made this go away for me and once I finally do decide to stop, everything comes back.

Thanks to everyone!

1 Like

Have you lost much muscle mass?

It’s also still a bit new being off, only 3 weeks. So i’d like to you how lilbido and erections are in a few more weeks.

That’s so crazy. I wonder what the issue is. It’s interesting that the pellets felt good to you but the Cypionate feels bad. There must be something with esterified Test that doesn’t agree with some people. There are drs around that do the pellets. You’ll have to pay out of pocket but might be worth it if you feel great on them.

Hopefully this continues. You haven’t been on clomid long enough though. Things may change.

Did you ever do labs?

Ever check thyroid, prolactin, DHEAS?